, Volume 21, Issue 1, pp 20-41
Date: 17 Nov 2013

A flexible semiparametric transformation model for recurrent event data

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this article, we propose a class of semiparametric transformation models for recurrent event data, in which the baseline mean function is allowed to depend on covariates through an additive model, and some covariate effects are allowed to be time-varying. For inference on the model parameters, estimating equation approaches are developed, and the asymptotic properties of the resulting estimators are established. In addition, a lack-of-fit test is presented to assess the adequacy of the model. The finite sample behavior of the proposed estimators is evaluated through simulation studies, and an application to a bladder cancer study is illustrated.